Alert archive / Virginia / Flash Flood Warnings in 2020

Flash Flood Warning 77, NWS Blacksburg, VA

November 11, 2020Appomattox County, Campbell County, Pittsylvania County, Virginia

NWS Blacksburg, VA issued this flash flood warning at Nov 11, 2020, 5:19 PM EST for Appomattox County, Campbell County, Pittsylvania County, Virginia. It was in force for 6 hr. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Nov 11, 2020, 5:19 PM EST (22:19 UTC)
Expired
Nov 11, 2020, 11:30 PM EST
In force
6 hr
Issued by
NWS Blacksburg, VA
Area
Storm-based polygon
Flood severity
None

Counties Appomattox County, VA, Campbell County, VA, Pittsylvania County, VA

The radar

The Roanoke radar (KFCX), 110 km from the middle of the area, began a volume at 22:18 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Nov 11, 6:23 PM ESTFLASH FLOODAppomattox, VANUMEROUS FLOOD REPORTS OF WATER COVERING ROADWAYS ACROSS APPOMATTOX COUNTY.
Nov 11, 6:49 PM ESTFLASH FLOOD1 N Appomattox, VAABOUT A FOOT OF MOVING WATER COVERING HORSESHOE ROAD.
Nov 11, 10:30 PM ESTFLASH FLOODAppomattox, VAA TOTAL OF FIVE WATER RESCUES HAVE BEEN PERFORMED ACROSS THE COUNTY AT SEVERAL LOCATIONS, INCLUDING NORTH CREEK ROAD AND RIVER RIDGE ROAD.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this flash flood warning; the first came 64 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Roanoke, VA (KRNK), launched 12:00Z, 10.3 hours before the alert went out and 39 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Roanoke, VA at 12:00Z on 2020-11-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 25 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Roanoke, VA at 12:00Z on 2020-11-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 380 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
25 J/kg
Mixed-layer CIN
-36 J/kg
Mixed-layer LCL
467 m above ground
0-6 km bulk shear
34 kt
0-1 km storm-relative helicity
380 m²/s²
0-3 km storm-relative helicity
424 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

727 
WGUS51 KRNK 112219
FFWRNK
VAC011-031-143-120430-
/O.NEW.KRNK.FF.W.0077.201111T2219Z-201112T0430Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Blacksburg VA
519 PM EST Wed Nov 11 2020

The National Weather Service in Blacksburg has issued a

* Flash Flood Warning for...
  Appomattox County in central Virginia...
  Central Campbell County in central Virginia...
  Northeastern Pittsylvania County in south central Virginia...

* Until 1130 PM EST Wednesday.

* At 519 PM EST, Doppler radar indicated showers and a few 
  thunderstorms producing heavy rain across the warned area. Between 
  1 and 3 inches of rain have fallen. Flash flooding is ongoing or 
  expected to begin shortly.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Doppler radar.

  IMPACT...Flooding of small creeks and streams, urban areas,
           highways, streets and underpasses as well as other
           drainage and low lying areas.

* Some locations that will experience flash flooding include...
  Altavista, Appomattox, Hurt, Gretna, Rustburg, Concord and Gladys.

This includes the following streams and drainages...
  Bowler Creek, Carters Creek, Cheese Creek, Abbott Branch, Bear 
  Creek, David Creek, Bear Branch, Beaverpond Branch, Big Otter 
  River, Caldwells Creek, Buttom Creek, Bent Creek, Appomattox River 
  and Blackfoot Creek.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

When it is safe to do so, please send your reports of flooding, 
including mudslides or flooded roads, to the National Weather 
Service by calling toll free at 1...8 6 6...2 1 5...4 3 2 4. Reports 
and pictures can also be shared on the National Weather Service 
Blacksburg Facebook page and on Twitter.

&&

LAT...LON 3692 7934 3701 7944 3740 7897 3751 7880
      3736 7864 3722 7886

FLASH FLOOD...RADAR INDICATED

$$

KK
1 follow-up statement
610 
WGUS71 KRNK 112327
FFSRNK

Flash Flood Statement
National Weather Service Blacksburg VA
627 PM EST Wed Nov 11 2020

VAC011-031-143-120430-
/O.CON.KRNK.FF.W.0077.000000T0000Z-201112T0430Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Appomattox VA-Campbell VA-Pittsylvania VA-
627 PM EST Wed Nov 11 2020

...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1130 PM EST THIS 
EVENING FOR APPOMATTOX, CENTRAL CAMPBELL AND NORTHEASTERN 
PITTSYLVANIA COUNTIES...

At 627 PM EST, Doppler radar indicated showers and a few 
thunderstorms producing heavy rain across the warned area. Between 1 
and 3 inches of rain have fallen. Flash flooding will continue 
across the area. Department of Transportation reported flooding near 
State Route 501 and Rocky road just south of Rustburg. Watch for 
flooding problems along Red Oaks School Road.

HAZARD...Flash flooding caused by thunderstorms.

SOURCE...Doppler radar.

IMPACT...Flooding of small creeks and streams, urban areas,
         highways, streets and underpasses as well as other
         drainage and low lying areas.

Some locations that will experience flash flooding include...
  Altavista, Appomattox, Hurt, Gretna, Rustburg, Concord and Gladys.

This includes the following streams and drainages...
  Bowler Creek, Carters Creek, Cheese Creek, Abbott Branch, Bear 
  Creek, David Creek, Bear Branch, Beaverpond Branch, Big Otter 
  River, Caldwells Creek, Buttom Creek, Bent Creek, Appomattox River 
  and Blackfoot Creek.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

When it is safe to do so, please send your reports of flooding, 
including mudslides or flooded roads, to the National Weather 
Service by calling toll free at 1...8 6 6...2 1 5...4 3 2 4. Reports 
and pictures can also be shared on the National Weather Service 
Blacksburg Facebook page and on Twitter.

&&

LAT...LON 3692 7934 3701 7944 3740 7897 3751 7880
      3736 7864 3722 7886

FLASH FLOOD...RADAR INDICATED

$$

KK

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Blacksburg, VA wrote its last area forecast discussion before this flash flood warning went out at Nov 11, 2:52 PM EST, 2 hours 27 minutes earlier.

Area forecast discussion, Nov 11, 2:52 PM EST, 2 hours 27 minutes before
Area Forecast Discussion
National Weather Service Blacksburg VA
252 PM EST Wed Nov 11 2020

.SYNOPSIS...
High pressure over the Atlantic ocean will continue to pump
moisture into the region with widespread rainfall expected
today, especially in the mountains. Tonight, an approaching cold
front will combine with moisture from tropical cyclone Eta over
the Gulf of Mexico to bring another round of locally heavy
rainfall to the Appalachians and central mid Atlantic region
tonight. High pressure will bring drier conditions for the end
of the week.

&&

.NEAR TERM /UNTIL 6 AM THURSDAY MORNING/...
As of 145 PM EST Wednesday...

A very wet morning for the whole CWA, with the maximum activity
along the spine of the Blue Ridge, and another local max near
Lynchburg. Totals in those areas have been from 2"-4", with 1"-2"
elsewhere. As the afternoon begins, a slight lull in coverage is
occurring as previously forecast. However, as coverage has gone
down, convective activity appears to be on the rise. An individual
cell or two with higher cloud tops and radar returns over 50dBZ have
popped up in southwest VA, as well as some convection near
Greenbrier County, WV.

The focus this afternoon will be watching for when the cold front
enters the area, which will signal the beginning of the second batch
of heavy rain entering our area. CAMs indicate a quick sweep of
heavy rain through the Mountain Empire this evening, and then a bit
of a stall once the front makes it past the Blue Ridge. There is a
pretty good consensus that a band of heavy rain will stick around
for a few hours. The NAM especially tends towards that solution,
holding a band of heavy rain over a line from Roanoke to Lynchburg
for close to 12 hours tonight and into Thursday morning. With some
instability in the area, there could be some thunder mixed in. Based
on the heavy, soaking rain this morning in the Lynchburg area, a
Flash Flood Watch was issued in preparation for the second wave of
heavy rain in that area overnight Wednesday.

Temperatures are warm for this time of year, most sites east of the
Blue Ridge are already over 70 degrees, and will climb a few more
degrees. Everywhere else is at least in the mid 60s.

&&

.SHORT TERM /THURSDAY THROUGH SATURDAY NIGHT/...
As of 250 PM EST Wednesday...

Our cold front continues east into central Virginia as strong high
pressure nudges in from the north and west across the Ohio River
Valley. As result rain chances will slowly diminish from west to
east across the region as the front pushes toward the Virginia/North
Carolina coast. Even with that said there may still be ongoing
hydrological issues regarding minor flooding on areas streams and
creeks especially east of the Blue Ridge. Showers look to persist on
the backside of the front as leftover moisture will remain prevalent
through at least Thursday night.

The 12z NAM remains the most aggressive here in stalling the front
along the coast through Friday morning while the remnant low of ETa
passes off the North Carolina coast. The 12z GFS and Euro remains
drier with high pressure taking the wheel late THursday night into
early Friday morning and pushing the front further south into the
Carolinas.

The departing front and remnant core of Eta along with incoming dry
high pressure should provide us with good boundary layer mixing by
Friday afternoon. Model soundings from the GFS, Euro, and even the
Canadian to an extent depict winds out of the northwest at 10-15 mph
with gusts of 20-30 mph up over the higher terrain. This should drag
in some colder air and with lowering relative humidity values comes
a return to overnight lows in the 30s Friday night into Saturday
morning.

Winds diminish Saturday afternoon as high pressure slides east. High
temperatures will remain seasonable in the mid to upper 50s and low
60s. Lows will be a touch warmer in the low to mid 40s as high
pressure heads for the coast and our next cold front approaches from
the Ohio River Valley.&&

.LONG TERM /SUNDAY THROUGH WEDNESDAY/...
As of 250 PM EST Wednesday...

Models continue to show an upper wave of energy crossing through the
northern stream of the jetstream early Sunday morning. This will drag
our next cold front through the region Sunday into Sunday night. The
GFS continues to show a broken line of precipitation pulling through
late Sunday into Monday morning while the European is a touch
quicker by 6 hours and wetter during the same time range.

Synoptically a large trough looks to move into the area Monday
allowing for breezy conditions as our front fades to the east and
cool high pressure settles in.

With the trough a few pieces of weak energy will roll on through
especially with a northwest component to the wind on both Monday
afternoon and evening as well as on Tuesday night into Wednesday
morning. Some upslope snow showers or flurries may be possible
during this time according to the latest 12z GFS and European model
runs. The overall question is to how much moisture can we fetch off
the lakes to the north and will it win out with strengthening high
pressure overhead. Temperatures look to remain at or slightly above
normal through the period.

&&

.AVIATION /20Z WEDNESDAY THROUGH MONDAY/...
As of 145 PM EST Wednesday...

Poor flight conditions abound for the forecast period. All TAF sites
are MVFR or below thanks to low cigs and reduced visibility from
precipitation. Into this evening and through Thursday morning,
expect conditions to get worse before they get better. As another
wave of heavy precipitation arrives with a cold front, vsby and cig
conditions could change rapidly, but conditions will largely be
MVFR/IFR. In addition there could be some sparse thunderstorm
activity in the New River Valley and the Piedmont overnight or
Thursday morning, potentially impacting DAN, LYH, BCB and ROA.

Winds will be calm, and as the front passes tonight, winds will veer
and become northerly/northwesterly at 5-10KT.

.Extended Aviation Discussion...

High probability for sub-VFR conditions with widespread rainfall
into Thursday as moisture from the tropics combines with an
upper level trough and surface front over the region. Models
diverge for the weekend with some indication that clearing will
take place as high pressure builds into the north for the
weekend, but maintaining cloudy wet weather along the southeast
Atlantic Coast from the remnants of Eta.

&&

.HYDROLOGY...
As of 200 AM EST Wednesday...

No change to previous thinking with locally heavy rainfall
poised to move up from the south this morning. Expect widespread
1 to 2 inch amounts for the piedmont and foothills, with 2 to
locally 3 inches expected along the crest of the Blue Ridge of
the North Carolina Highlands through southern Roanoke County
this morning. Training of rain bands over the same areas is also
possible, which may lead to locally higher amounts and the
possibility of minor flooding of small creeks and streams. A
flood watch has been issued for the counties on either side of
the crest of the Blue Ridge from Roanoke southward as a result
of the potential for heavy rain.

A cold front will pass eastward across the central Appalachians
Wednesday night/early Thursday, bringing a renewed threat of
heavy rain, where an additional 1 to 2 inches is possible, more
so along and east of the Blue Ridge. Localized flooding will
again be a possibility with this rain before it exits the area
to the east by Thursday afternoon.

The strongest potential for mainstem river flooding is found
across the Dan River basin and the Roanoke River downstream of
Roanoke, where bankfull conditions are expected, possibly minor
flooding. The James River basin, as well as basins west of the
Blue Ridge, are not expected to be as heavily impacted.

&&

.RNK WATCHES/WARNINGS/ADVISORIES...
VA...Flash Flood Watch from 9 PM EST this evening through Thursday
     morning for VAZ023-024-034-035-045>047-059.
     Flood Watch through Thursday evening for VAZ015>017-022-032-
     033-043-044-058.
NC...Flood Watch through Thursday evening for NCZ001>006-018>020.
WV...None.

&&

SYNOPSIS...MBS
NEAR TERM...VFJ
SHORT TERM...ET
LONG TERM...ET/NF
AVIATION...VFJ
HYDROLOGY...MBS/PW
Hazardous weather outlook, Nov 11, 2:34 PM EST, 2 hours 45 minutes before
Hazardous Weather Outlook
National Weather Service Blacksburg VA
234 PM EST Wed Nov 11 2020

VAZ007-009>014-018>020-WVZ042>044-507-508-121945-
Tazewell-Smyth-Bland-Giles-Wythe-Pulaski-Montgomery-Craig-
Alleghany VA-Bath-Mercer-Summers-Monroe-Eastern Greenbrier-
Western Greenbrier-
234 PM EST Wed Nov 11 2020

This Hazardous Weather Outlook is for southwest Virginia, west
central Virginia and southeast West Virginia.

.DAY ONE...This afternoon and tonight.

Heavy rainfall may produce localized flooding today and tonight.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

NCZ001>006-018>020-VAZ015>017-022-032-033-043-044-058-121945-
Ashe-Alleghany NC-Surry-Stokes-Rockingham-Caswell-Watauga-Wilkes-
Yadkin-Grayson-Carroll-Floyd-Roanoke-Patrick-Franklin-Henry-
Pittsylvania-Halifax-
234 PM EST Wed Nov 11 2020

...FLOOD WATCH IN EFFECT THROUGH THURSDAY EVENING...

This Hazardous Weather Outlook is for north central North Carolina,
northwest North Carolina, south central Virginia, southwest
Virginia and west central Virginia.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flood Watch.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flood Watch.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

VAZ023-024-034-035-045>047-059-121945-
Botetourt-Rockbridge-Bedford-Amherst-Campbell-Appomattox-Buckingham-
Charlotte-
234 PM EST Wed Nov 11 2020

...FLASH FLOOD WATCH IN EFFECT FROM 9 PM EST THIS EVENING THROUGH
THURSDAY MORNING...

This Hazardous Weather Outlook is for central Virginia, south
central Virginia and west central Virginia.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flash Flood Watch.

Heavy rainfall may produce localized flooding today and tonight.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flash Flood Watch.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

In the hours before

Local storm report, Nov 11, 12:10 PM EST, 5 hours 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BLACKSBURG VA
1210 PM EST WED NOV 11 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1109 AM     FLOOD            1 ENE CONCORD           37.36N 78.96W
11/11/2020                   APPOMATTOX         VA   911 CALL CENTER

            ROAD CLOSED AT THE INTERSECTION OF STAGE RD
            AND BENCHREST LN.

&&

RCS
Local storm report, Nov 11, 12:27 PM EST, 4 hours 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BLACKSBURG VA
1227 PM EST WED NOV 11 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1145 AM     FLOOD            TOWER HILL              37.50N 78.78W
11/11/2020                   APPOMATTOX         VA   911 CALL CENTER

            ROAD CLOSED AT THE INTERSECTION OF ROCK
            FENCE RD AND WATT ABBITT RD.

&&

RCS
Local storm report, Nov 11, 12:34 PM EST, 4 hours 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BLACKSBURG VA
1234 PM EST WED NOV 11 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1232 PM     FLOOD            3 NNE SPOUT SPRING      37.39N 78.89W
11/11/2020                   APPOMATTOX         VA   911 CALL CENTER

            SNAPPS ROAD CLOSE AT THE INTERSECTION OF
            TANGLEWOOD RD AND BUCK CREEK RD.

&&

RCS
Special weather statement, Nov 11, 12:58 PM EST, 4 hours 21 minutes before
Special Weather Statement
National Weather Service BLACKSBURG VA
1258 PM EST Wed Nov 11 2020

WVZ507-508-111845-
Western Greenbrier-Eastern Greenbrier-
1258 PM EST Wed Nov 11 2020

...A LINE OF SHOWERS WILL AFFECT
NORTHWESTERN GREENBRIER COUNTY...

At 1258 PM EST, radar indicated showers were located along a line
extending from Webster Springs to near Babcock State Park. Movement
was northeast at 40 mph.

Winds in excess of 30 mph are possible with these showers.

Locations impacted include...
Rainelle...
Rupert...
Quinwood...
Renick...
Falling Spring...
Beartown State Park...
and Trout.

Torrential rainfall is also occurring with these showers, and may
cause localized flooding. Do not drive your vehicle through flooded
roadways.

LAT...LON 3822 8036 3811 8036 3805 8027 3804 8022
      3799 8026 3792 8079 3795 8081 3799 8077
      3799 8079 3802 8080 3804 8083 3806 8080
      3806 8082 3805 8084 3808 8089 3810 8086
      3808 8071 3827 8044
TIME...MOT...LOC 1758Z 246DEG 33KT 3850 8043 3796 8089

RR
Special weather statement, Nov 11, 1:03 PM EST, 4 hours 16 minutes before
Special Weather Statement
National Weather Service BLACKSBURG VA
103 PM EST Wed Nov 11 2020

VAZ009-010-012-111830-
Bland-Wythe-Smyth-
103 PM EST Wed Nov 11 2020

...A SHOWER WILL AFFECT
NORTHEASTERN SMYTH...SOUTHWESTERN BLAND AND WESTERN WYTHE COUNTIES...

At 103 PM EST, a shower was located over Marion, moving northeast at
40 mph.

Winds in excess of 30 mph are possible with this shower.

Locations impacted include...
Wytheville...
Marion...
Rural Retreat...
Ceres...
Mount Rogers National Recreation Area...
Speedwell...
and Sugar Grove.

Torrential rainfall is also occurring with this shower, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

This shower may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

LAT...LON 3692 8161 3710 8113 3682 8099 3681 8101
      3681 8103 3680 8104 3680 8106 3679 8108
      3673 8154
TIME...MOT...LOC 1803Z 246DEG 33KT 3683 8146

RR
Local storm report, Nov 11, 2:32 PM EST, 2 hours 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BLACKSBURG VA
232 PM EST WED NOV 11 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0115 PM     FLOOD            1 SE AMHERST            37.57N 79.03W
11/11/2020                   AMHERST            VA   LAW ENFORCEMENT

            UNION HILL ROAD CLOSED DUE TO STANDING
            WATER.

&&

RR

The office that day

Everything else NWS Blacksburg, VA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 11, 7:39 AM ESTAreal Flood AdvisoryRNKCarroll, Floyd, Franklin, Grayson, Patrick, City of Galax6 hr
Nov 11, 9:36 AM ESTAreal Flood AdvisoryRNKAmherst, Appomattox, Bedford, Campbell, Franklin, Pittsylvania and 1 more3 hr
Nov 11, 10:32 AM ESTSpecial Weather StatementRNKAppomattox, Buckingham, Charlotte118 min
Nov 11, 10:37 AM ESTFlash Flood WatchRNKAmherst, Appomattox, Bedford, Botetourt, Buckingham, Campbell and 5 more25 hr
Nov 11, 11:04 AM ESTAreal Flood AdvisoryRNKAppomattox, Buckingham, Campbell, Charlotte, Halifax, Pittsylvania3 hr
Nov 11, 11:13 AM ESTAreal Flood AdvisoryRNKCarroll, Grayson3 hr
Nov 11, 12:22 PM ESTAreal Flood AdvisoryRNKCarroll, Craig, Floyd, Giles, Grayson, Montgomery and 4 more3 hr
Nov 11, 1:03 PM ESTSpecial Weather StatementRNKSmyth, Wythe27 min
Nov 11, 1:09 PM ESTFlash Flood Warning Considerable damage threatRNKCity of Lynchburg3 hr
Nov 11, 1:49 PM ESTAreal Flood AdvisoryRNKBland, Giles, Pulaski, Smyth, Tazewell, Wythe5 hr
Nov 11, 2:37 PM ESTAreal Flood AdvisoryRNKTazewell5 hr
Nov 11, 4:28 PM ESTAreal Flood AdvisoryRNKAppomattox, Buckingham, Campbell, Pittsylvania4 hr
Nov 11, 5:05 PM ESTAreal Flood AdvisoryRNKPittsylvania, City of Danville4 hr
Nov 11, 5:29 PM ESTSpecial Weather StatementRNKCity of Danville31 min
Nov 11, 5:42 PM ESTAreal Flood AdvisoryRNKBedford, Franklin4 hr
Nov 11, 5:59 PM ESTAreal Flood WarningRNKBland, Giles, Grayson, Pulaski, Smyth, Wythe6 hr
Nov 11, 6:08 PM ESTAreal Flood WarningRNKAmherst, Appomattox, Campbell, City of Lynchburg6 hr
Nov 11, 6:40 PM ESTSpecial Weather StatementRNKFloyd, Giles, Montgomery, Pulaski, City of Radford50 min
Nov 11, 6:45 PM ESTFlash Flood WarningRNKHalifax, Pittsylvania, City of Danville6 hr
Nov 11, 6:57 PM ESTSevere Thunderstorm WarningRNKCraig, Giles, Montgomery, Pulaski, City of Radford48 min

Nearby

Flash Flood Warnings in Virginia, 2020Every flash flood warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.